Asymptotic properties of type I elliptical random vectors

Détails

ID Serval
serval:BIB_84D6221835F0
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Asymptotic properties of type I elliptical random vectors
Périodique
Extremes
Auteur(s)
Hashorva E.
ISSN
1386-1999
1572-915X ([electronic])
Statut éditorial
Publié
Date de publication
2007
Peer-reviewed
Oui
Volume
10
Numéro
4
Pages
175-206
Langue
anglais
Mots-clé
Gumbel max-domain of attraction, Exact tail asymptotics, Density approximation, Gauss–Gumbel convergence, Gaussian random vectors, Concomitants of order statistics, Quadratic programming
Création de la notice
03/09/2010 11:37
Dernière modification de la notice
03/03/2018 18:55
Données d'usage